EconPapers    
Economics at your fingertips  
 

Les Equilibres de Marches Avec Meneur En Information Complete

Marcel Boyer () and Michel Moreaux

Cahiers de recherche from Universite de Montreal, Departement de sciences economiques

Keywords: Theorie des Jeux; Information (search for similar items in EconPapers)
Date: 1989
References: Add references at CitEc
Citations: Track citations by RSS feed

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Working Paper: LES EQUILIBRES DE MARCHES AVEC MENEUR EN INFORMATION COMPLETE (1989)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:mtl:montde:8940

Access Statistics for this paper

More papers in Cahiers de recherche from Universite de Montreal, Departement de sciences economiques Contact information at EDIRC.
Bibliographic data for series maintained by Sharon BREWER ().

 
Page updated 2019-10-22
Handle: RePEc:mtl:montde:8940